# SDR VNAA2023111411101

- Difficulty date: November 11, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 45,805 hours, 34,933 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Fan
- Part number: AE0804A04
- Part serial: 00455
- Condition: Failed
- Location: Display
- Part time: 5,662 hours, 4,893 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISPLAY COOL FAN CAUTION MSG UPON LANDING AND SMELL OF ELECTRICAL IN FLIGHT DECK / PERFORM SMOKE INSP FOR FLIGHT DECK IAW CRJ 700 FIM 21-21-00-810-806-A01. NO FIRE FOUND . SMOKE SMELL DISIPATED. REMOVED AND REPLACED DISPLAY SUPPLY FAN 2 (GROUND FAN ) IAW CRJ-700 AMM 21-24-12-000/400-801/21-24-12-710-801 OPS CHECK GOOD.
